MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CAST CUTTER; SAW, POWERED, AND ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO CAST CUTTER; SAW, POWERED, AND ACCESSORIES
Catalog Number 0940000000
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during testing at the user facility that the device was sparking.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Supplemental submitted documenting device evaluation.
 
Event or Problem Description

Brand Name
CAST CUTTER
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8191254
Report Number0001811755-2018-02886
Device Sequence Number13981337
Product Code HAB
UDI-Device Identifier07613327115147
UDI-Public07613327115147
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0940000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2018
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer03/08/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1